# SDR DALA2024030402923

- Difficulty date: March 2, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-212
- Aircraft serial: 358
- Aircraft time: 91,952 hours, 41,856 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Missing
- Location: Seat Row 15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3237 DISC: DURING SVC CHECK FOUND ELP LIGHT ASSEMBLEY MISSING AT SEAT ROW 15. C/A: NSTALLED ELP LIGHT ASSY PER A320 CMM 25-23-51. (LP: 5250116)
